MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ADVANTA SLIDER GDS; 6MMX80CM, TW, H, ADVANTA VXT, GDS

ATRIUM MEDICAL CORPORATION ADVANTA SLIDER GDS; 6MMX80CM, TW, H, ADVANTA VXT, GDS
Model Number 22225
Health Effect - Clinical Code No Information (3190)
Date of Event 01/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are in the process of performing the investigation and will submit the follow-up report once the evaluation is completed.
 
Event or Problem Description
Report received stated that when the physician attempted to remove the helix of the graft the second layer of the graft also peeled off.
 
Additional Manufacturer Narrative
The graft sample was not returned; therefore an evaluation of the actual product could not be performed.The pictures provided exhibit shredding of the surface of the graft when attempting to remove the helix wrap.While the rings are added to the advanta vxt to improve kink, compression and torque resistance, a physician may choose to remove portions of it for surgical/technical reasons.The instructions for use (ifu) clearly define the appropriate steps of removing the helix.Hold the graft flat (horizontal).Take the very distal portion of the ptfe ring with a pair of forceps and slowly pull off the ring at a 45 degree angle, being mindful not to catch the outer soft wrap.If the external support rings are pulled too quickly, it is possible for a small portion of the vxt outer wrap to be removed.Should the outer wrap fray, the physician is still left with the base layer, which will be sufficient to complete the procedure.All dhr's associated with the graft lot were reviewed and found to be complete and accurate.All of the test results met the acceptance criteria.

Brand Name
ADVANTA SLIDER GDS
Common Device Name
6MMX80CM, TW, H, ADVANTA VXT, GDS
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
hudson NH 03051
MDR Report Key6294386
Report Number3011175548-2017-00005
Device Sequence Number759337
Product Code DSY
UDI-Device Identifier00650862222258
UDI-Public00650862222258
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K992960
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/08/2019
Device Model Number22225
Device Catalogue Number22225
Device Lot Number407271
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/26/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/01/2017
Supplement Report FDA Received Date03/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR